Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going through Effexor Withdrawl now

Posted by fastblackZZR on February 25, 2004, at 12:40:42

In reply to Re: Going through Effexor Withdrawl now fastblackZZR, posted by jerseydevil on February 25, 2004, at 12:22:43

> Should only last a total of 2 to 4 weeks. If it goes longer, see your pdoc. Are you on anything else?
>
> >
not amymore. any suggestions as to natural helps for the symptoms? i feel hot - then cold. brain zaps, nausea, some vomiting at night. this is my 6th day with NO effexor whatsoever. maybe only a week more of this mess?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fastblackZZR thread:1016
URL: http://www.dr-bob.org/babble/20040223/msgs/317542.html